MathSciNet Relay Station
MathSciNet bibliographic data
MR938646 46E10 (32A35)
Shi, Ji Huai The spaces $H^p(B_n), \;0<p<1,$ and $B_{pq}(B_n),\;0<p<q<1,$ are not locally convex. Proc. Amer. Math. Soc. 103 (1988), no. 1, 69–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement